A generalized nonlinear Schrödinger equation with logarithmic nonlinearity and its Gaussian solitary wave

Location
Deutsche Nationalbibliothek Frankfurt am Main
Extent
1 Online-Ressource.
Language
Englisch

Bibliographic citation
A generalized nonlinear Schrödinger equation with logarithmic nonlinearity and its Gaussian solitary wave ; volume:56 ; number:6 ; day:17 ; month:4 ; year:2024 ; pages:1-9 ; date:6.2024
Optical and quantum electronics ; 56, Heft 6 (17.4.2024), 1-9, 6.2024

Creator
Hosseini, K.
Alizadeh, F.
Hinçal, E.
Kaymakamzade, B.
Dehingia, K.
Osman, M. S.
Contributor
SpringerLink (Online service)

DOI
10.1007/s11082-024-06831-8
URN
urn:nbn:de:101:1-2408060954381.772535337707
Rights
Open Access; Der Zugriff auf das Objekt ist unbeschränkt möglich.
Last update
14.08.2025, 10:49 AM CEST

Data provider

This object is provided by:
Deutsche Nationalbibliothek. If you have any questions about the object, please contact the data provider.

Associated

  • Hosseini, K.
  • Alizadeh, F.
  • Hinçal, E.
  • Kaymakamzade, B.
  • Dehingia, K.
  • Osman, M. S.
  • SpringerLink (Online service)

Other Objects (12)